Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

670 Publications


2008 | Book | LibreCat-ID: 24914
Elit, S. (2008). Lyrik. Gattungsgeschichte, Formen, Analysetechniken. Fink.
LibreCat
 

2008 | Book Review | LibreCat-ID: 24947
Elit, S. (2008). Kai Bremer, Fabian Lampart, Jörg Wesche (Hgg.): Schreiben am Schnittpunkt. Poesie und Wissen bei Durs Grünbein. In Zeitschrift für deutsche Philologie. https://doi.org/10.37307/j.1868-7806.2008.02.18
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 24982
Golde, D., Meier, T., & Koch, S. W. (2008). Microscopic analysis of high-harmonic generation in semiconductor nanostructures. Physica Status Solidi (c), 420–423. https://doi.org/10.1002/pssc.200880309
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 24983
Kuznetsova, I., Thomas, P., Meier, T., Zhang, T., & Cundiff, S. T. (2008). Determination of homogeneous and inhomogeneous broadenings of quantum-well excitons by 2DFTS: An experiment-theory comparison. Physica Status Solidi (c), 445–448. https://doi.org/10.1002/pssc.200880302
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 2502
Dimitrov, D., & Haake, C.-J. (2008). Stable governments and the semistrict core. Games and Economic Behavior, 62(2), 460–475. https://doi.org/10.1016/j.geb.2007.05.003
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2503
Haake, C.-J., Kashiwada, A., & Su, F. E. (2008). The Shapley value of phylogenetic trees. Journal of Mathematical Biology, 56(4), 479–497. https://doi.org/10.1007/s00285-007-0126-2
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2506
Haake, C.-J. (2008). Two support results for the Kalai–Smorodinsky solution in small object division markets. Mathematical Social Sciences, 57(2), 177–187. https://doi.org/10.1016/j.mathsocsci.2008.09.004
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2509
Haake, C.-J., & Trockel, W. (2008). On Maskin monotonicity of solution based social choice rules. Review of Economic Design, 14(1–2), 17–25. https://doi.org/10.1007/s10058-008-0062-7
LibreCat | Files available | DOI
 

2008 | Report | LibreCat-ID: 2513
Biermann, T., Dannewitz, C., & Karl, H. (2008). Extended Results on an Adaptive Resource/Performance Trade-Off for Resolving Complex Queries in P2P Networks.
LibreCat | Files available
 

2008 | Journal Article | LibreCat-ID: 2530
Haake, C.-J. (2008). Comments on: Transversality of the Shapley value. TOP, 16(1), 48–50. https://doi.org/10.1007/s11750-008-0047-2
LibreCat | Files available | DOI
 

Filters and Search Terms

year=2008

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed